Existence of nonoscillatory solutions of second-order nonlinear neutral differential equations with distributed deviating arguments


Creative Commons License

ŞENEL M. T. , Candan T., ÇINA B.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.13, no.1, pp.998-1005, 2019 (SCI-Expanded) identifier

Abstract

Some sufficient conditions are provided for the existence of nonoscillatory solutions of nonlinear second-order neutral differential equations with distributed deviating arguments. The main tool for proving our results is the Banach contraction principle. Two examples are given to illustrate the effectiveness of our results.